MENU

You are here

Publications

Export 88 results:
Filters: First Letter Of Last Name is Z  [Clear All Filters]
Book Chapter
Zelenko I. Complete systems of invariants for rank 1 curves in Lagrange Grassmannians. In: Differential geometry and its applications, 367-382, Matfyzpress, Prague, 2005. Differential geometry and its applications, 367-382, Matfyzpress, Prague, 2005. ; 2005. Available from: http://hdl.handle.net/1963/2310
Agrachev AA, Zelenko I. Principal invariants of Jacobi curves. In: Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Springer; 2000. Available from: http://hdl.handle.net/1963/3825
Reina C, Zampa A. Quantum homogeneous spaces at roots of unity. In: Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. SISSA Library; 1995. Available from: http://hdl.handle.net/1963/1022
Journal Article
Michelangeli A, Zagordi O. 1D periodic potentials with gaps vanishing at k=0. Mem. Differential Equations Math. Phys. 47 (2009) 133-158 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1818
Fabbri D, Fré P, Gualtieri L, Reina C, Tomasiello A, Zaffaroni A, Zampa A. 3D superconformal theories from Sasakian seven-manifolds: new nontrivial evidences for AdS_4/CFT_3. Nucl.Phys. B577 (2000) 547-608 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1327
Fabbri D, Fré P, Gualtieri L, Reina C, Tomasiello A, Zaffaroni A, Zampa A. 3D superconformal theories from Sasakian seven-manifolds: new nontrivial evidences for AdS_4/CFT_3. Nucl.Phys. B577 (2000) 547-608 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1327
Eduati F, Di Camillo B, Toffolo G, Altafini C, De Palo G, Zampieri M. Adaptation as a genome-wide autoregulatory principle in the stress response of yeast. IET systems biology. 2011 Jul; 5(4):269-79 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5106
Feltrin G, Zanolin F. An application of coincidence degree theory to cyclic feedback type systems associated with nonlinear differential operators. Topol. Methods Nonlinear Anal. [Internet]. 2017 ;50:683–726. Available from: https://doi.org/10.12775/TMNA.2017.038
Dabrowski L, Reina C, Zampa A. A(SLq(2)) at roots of unity is a free module over A(SL(2)). Lett. Math. Phys., 2000, 52, 339 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1500
Tilli P, Zucco D. Asymptotics of the first Laplace eigenvalue with Dirichlet regions of prescribed length. [Internet]. 2013 . Available from: http://urania.sissa.it/xmlui/handle/1963/35141
Falqui G, Magri F, Pedroni M, Zubelli JP. A bi-Hamiltonian theory for stationary KDV flows and their separability. Regul. Chaotic Dyn. 5 (2000), no. 1, 33-52 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1352
Lucardesi I, Morandotti M, Scala R, Zucco D. Confinement of dislocations inside a crystal with a prescribed external strain. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35247
Agrachev AA, Chtcherbakova NN, Zelenko I. On curvatures and focal points of distributions of dynamical Lagrangian distributions and their reductions by first integrals. J. Dyn. Control Syst. 11 (2005) 297-327 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2254
Beg Q, Zampieri M, Klitgord N, Collins S, Serres M, Segrè D, Altafini C. Detection of transcriptional triggers in the dynamics of microbial growth: application to the respiratory-versatile bacterium Shewanella oneidensis. Nucleic Acids Research, Volume 40, Issue 15, August 2012, Pages 7132-7149 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6506
Zelenko I, Chengbo L. Differential geometry of curves in Lagrange Grassmannians with given Young diagram. Differential Geom. Appl. 27 (2009) 723-742 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3819
Sitarz A, Zucca A, Dabrowski L. Dirac operators on noncommutative principal circle bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35125
Zagatti S. On the Dirichlet problem for vectorial Hamilton-Jacobi equations. SIAM J. Math. Anal. 29 (1998) 1481-1491 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3512
Zampieri M, Soranzo N, Altafini C. Discerning static and causal interactions in genome-wide reverse engineering problems. Bioinformatics 24 (2008) 1510-1515 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2757
Cicalese M, DeSimone A, Zeppieri CI. Discrete-to-continuum limits for strain-alignment-coupled systems: Magnetostrictive solids, ferroelectric crystals and nematic elastomers. Netw. Heterog. Media 4 (2009) 667-708 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3788
Falqui G, Magri F, Pedroni M, Zubelli JP. An elementary approach to the polynomial $\\\\tau$-functions of the KP Hierarchy. Theor. Math. Phys. 122 (2000) 17-28 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3223
Bonora L, Reina C, Zampa A. Enhanced gauge symmetries on elliptic K3. Phys.Lett. B452 (1999) 244-250 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3366
Feltrin G, Zanolin F. Existence of positive solutions in the superlinear case via coincidence degree: the Neumann and the periodic boundary value problems. Adv. Differential Equations 20 (2015), 937–982. [Internet]. 2015 . Available from: http://projecteuclid.org/euclid.ade/1435064518
Cellina A, Zagatti S. An existence result in a problem of the vectorial case of the calculus of variations. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/3513
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Agrachev AA, Zelenko I. On feedback classification of control-affine systems with one and two-dimensional inputs. SIAM J. Control Optim. 46 (2007) 1431-1460 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2186

Pages

Sign in